Fixed point theorems of hybrid pairs of self-mappings in metric space via new functions

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Fixed point theorems of hybrid pairs of self-mappings in metric space via new functions
 
Creator Sezen, M. S.
Ansari, A. H.
 
Description In this article, we establish some fixed point theorems for new type generalized contractive mappings involving C-class functions in metric spaces. We provide an example in order to support the useability of our results. These results generalize some well-known results in the literature.
 
Publisher Bayram Şahin
 
Date 2018-09-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/38
 
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 2 (2018): International Journal of Maps in Mathematics; 237-248
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/38/15
 
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library